MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. APTIO AUTOMATION

SIEMENS HEALTHCARE DIAGNOSTICS INC. APTIO AUTOMATION
Model Number APTIO AUTOMATION
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/08/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer contacted siemens and provided permission to connect to the aptio automation system.Siemens noted the sample tube was out of the carrier and stuck in the tube inspection* module (tim).The customer performed troubleshooting and observed the following errors: gripper close fault during sample tube picking errors, lane 20 rack not detected, and unknown tube type.Siemens dispatched a customer service engineer (cse) to the customer's site.The siemens cse noted the system was unable to initialize due to multiple "z up" failures.The cse inspected the air pressure and determined it was operating within specification.The cse replaced z axis assembly and adjusted the racks and lanes.The system was verified and cycled numerous tubes without issues.The system is performing within specifications.No further evaluation of the system is needed.
 
Event or Problem Description
The customer contacted siemens to inform that a stat cardiac troponin sample tube (sample id (b)(6)) was missing from the aptio automation system.The sample tube was missing and the customer performed a redraw of the patient sample to perform testing.The customer informed siemens that the sample tube was found 4 hours later after the redraw was performed.There are no known reports of patient intervention or adverse health consequences due to the dropped and missing sample tube.

Brand Name
APTIO AUTOMATION
Common Device Name
APTIO AUTOMATION
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark, de
MDR Report Key10480057
Report Number2517506-2020-00271
Device Sequence Number19490830
Product Code LXG
UDI-Device Identifier00630414596754
UDI-Public00630414596754
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAPTIO AUTOMATION
Device Catalogue Number10713760
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/08/2020
Initial Report FDA Received Date09/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1